Cureus · 2023
Phenytoin-Induced Toxic Epidermal Necrolysis.
Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Tunuguntla Mounika Nagarani, Chanti Pranathi, Kesani Tanishq, Yarapathineni Kusuma, Kukkadapu Prithvi
Аннотация
Toxic epidermal necrolysis (TEN) is a rare fatal mucocutaneous blistering disorder that can have varied underlying triggers. The percentage of body surface area (BSA) that is impacted by erosive blistering is what separates it from Steven Johnson syndrome (SJS), both of which have the same underlying pathogenesis and are thought to exist on a continuum of disease with TEN being the more serious of the two. Medications are the most frequent cause of TEN/SJS and typically cause disease in both adults and children within eight weeks; however, the median exposure window is four days to four weeks. Nonsteroidal anti-inflammatory drugs, allopurinol, anticonvulsants including lamotrigine, phenytoin, levetiracetam and carbamazepine, antimicrobial sulfonamides, and the antiviral nevirapine are examples of medications that frequently cause TEN/SJS. Here, we are reporting a case of phenytoin-induced TEN highlighting the patient's excellent response to immunomodulating treatment despite 100% involvement of the BSA.